FDA Warns Puberty Blockers May Cause Vision Loss in Children

Click here to read the full article.

The U.S. Food and Drug Administration recently added a warning to the labeling of gonadotropin-releasing hormone (GnRH) agonists—also referred to by many as puberty blockers—saying the drugs may cause a series of symptoms in children that include headaches, pressure buildup inside the brain, and vision loss.

The warning, announced by the agency on July 1, says there is a risk of pseudotumor cerebri in children who take GnRH agonists.

Pseudotumor cerebri, or idiopathic intracranial hypertension, is when the fluid around the brain and spinal cord builds up in the skull for no obvious reason, causing high pressure that affects the brain the nerve in the back of the eye, the optic nerve.

Continue reading here.

Scroll down for comments and share your thoughts!

What do you think?

Leave a Reply

Your email address will not be published.

GIPHY App Key not set. Please check settings

WATCH: Mother claims that biological boy 'came out' as 'trans' at age 3

President Trump Authorized National Guard for Jan. 6, But Congress and DC Did Not Order Its Use, Former Aide Says